Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Aging With HIVAging With HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


can my meds be causing my kidneys to fail?
Dec 26, 2013

I have been taking ATRIPL, Bactrin and Welbutrin since June 12, 2013 and my creatinine levels have been slowly rising above normal range. Can my meds be the cause?

Response from Mr. Vergel

Yes, probably. Atripla has tenofovir which has been linked in some patients to increase creatinine (most people on Atripla do well and do not have kidney issues). Your creatinine raise can also be caused by other factors.

Make sure you talk to your doctor is your creatinine clearance in under 60. Here is some basic info: eGFR (estimated Glomerular Filtration Rate)

Kidney health

In health,

Nelson



Previous
suplementos para masa muscular
Next
sustiva and truvada

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement